MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II; NTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® II; NTRODUCER, CATHETER
Model Number SS7
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that one half of the hub snapped off when splitting the sheath.Dr.Used forceps to complete the sheath split.There were no patient symptoms or complications associated with this event.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
After management review for peeling issue capa was initiated to further investigate this issue.No product was provided for analysis.One half of hub snapped off when splitting sheath.Dr needed to use forceps to complete the sheath split.Procedure was completed successfully once the sheath was removed.There was no adverse event with the patient.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH® II
Common Device Name
NTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
daniel naut
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key18284302
Report Number1035166-2023-00136
Device Sequence Number12309456
Product Code DYB
UDI-Device Identifier30891492002228
UDI-Public30891492002228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSS7
Device Catalogue NumberSS7
Device Lot NumberDP-18544
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer02/17/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date02/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown